# SDR CA991230009

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 7,722 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 975 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACK IN DICATION USING EDDY CURRENT ON HUB SOCKET.  NR 1 AND NR 2 HUB REPLACED.
